# SDR COMA0360522

- Difficulty date: November 27, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 5,522 hours, 5,184 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5006 DURING APPROACH TO YUL RECEIVED A FLAP FAIL CAUTION MESSAGE AT ZERO DEGREES FLAP POSITION.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE (FIRST EVENT) MAINTENANCE ACTION, PARAGRAPH (B) 1,2,3 (A,B,C, AND E). FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
